# SDR R61A201510090707

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 3,828 hours, 2,776 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 7517964967
- Part serial: 13029601
- Condition: Inoperative
- Location: Interphone
- Part time: 3,827 hours, 2,775 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY CALL FROM THE CABIN TO THE COCKPIT WAS NOT WORKING.  MAINTENANCE R & R NIM 1 IAW AMM AND OPS CHECKED GOOD.
